# SDR 97UAL900665

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UA
- Make and model: Boeing 737522
- Aircraft serial: 26680
- Engine: Ge CFM56*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: P904000091R3
- Condition: Malfunctioned
- Location: Rt Lavatory
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNEXPLAINED AFT RIGHT-HAND LAVATORY SMOKE DETECTOR WARNING.  *S/D*  NO SIGNS OF SMOKE AND/OR FIRE DAMAGE WERE IDENTIFIED IN THE LAVATORY, AND NO SIGNS OF TAMPERING AND/OR DAMAGE TO DETECTOR WERE NOTED.  OPERATIONAL CHECK TESTED OK.  THERE HAVE BEEN NO SUBSEQUENT REPORT OF THIS DETECTOR ERRONEOUSLY GOING OFF.
